首页    期刊浏览 2023年02月08日 星期三
登录注册

文章基本信息

  • 标题:Robust stability analysis for discrete and distributed time-delays Markovian jumping reaction-diffusion integro-differential equations with uncertain parameters
  • 本地全文:下载
  • 作者:Xiaogang Yang ; Xiongrui Wang ; Shouming Zhong
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2015
  • 卷号:2015
  • 期号:1
  • 页码:186
  • DOI:10.1186/s13662-015-0526-3
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, the authors employ Lyapunov stability theory, and the M-matrix, H-matrix, and linear matrix inequality (LMI) techniques and variational methods to obtain the LMI-based stochastically exponential robust stability criterion for discrete and distributed time-delays Markovian jumping reaction-diffusion integro-differential equations with uncertain parameters, whose background of physics and engineering is bidirecional associative memory (BAM) neural networks. It is worth mentioning that an LMI-based stability criterion can easily be computed by the Matlab toolbox which has high efficiency and other advantages in large-scale engineering calculations. Since using the M-matrix and H-matrix methods is not easy in obtaining the LMI criterion conditions, the methods employed in this paper improve those of previous related literature to some extent. Moreover, a numerical example is presented to illustrate the effectiveness of the proposed methods.
  • 关键词:exponential stability ; Laplace diffusion ; distributed time-delays ; M -matrix ; Lyapunov functional
国家哲学社会科学文献中心版权所有